Skoči na glavni sadržaj

Mathematical Communications , Vol. 25 No. 1, 2020.

  • Datum izdavanja: 12.03.2020.
  • Objavljen na Hrčku: 12.03.2020.

Sadržaj

Puni tekst

Bol quasifields (str. 1-12)

Tim Penttila, Alessandro Siciliano
Izvorni znanstveni članak


Singular BGG complexes for the symplectic case (str. 13-34)

Rafael Mrđen
Izvorni znanstveni članak


On a class of periodic Dirichlet series with functional equation (str. 35-47)

Anne-Maria Ernvall-Hytonen, Almasa Odžak
Izvorni znanstveni članak


Independent sets and vertex covers considered within the context of robust optimization (str. 67-86)

Ana Klobučar, Robert Manger
Izvorni znanstveni članak


Existence of solutions for a system of fractional boundary value problems (str. 87-105)

Rodica Luca
Izvorni znanstveni članak


Asymptotics of partial sums of the Dirichlet series of the arithmetic derivative (str. 107-115)

Pentti Haukkanen, Jorma K. Merikoski, Timo Tossavainen
Izvorni znanstveni članak


Radii of starlikeness and convexity of generalized Mittag-Leffler functions (str. 117-135)

Arpad Baricz, Anuja Prajapati
Izvorni znanstveni članak


On Diophantine, pronic and triangular triples of balancing numbers (str. 137-155)

Sai Gopal Rayaguru, Gopal Krishna Panda, Alain Togbe
Izvorni znanstveni članak


New applications of concave operators to existence and uniqueness of solutions for fractional differential equations (str. 157-169)

Hojjat Afshari, Hojjat Gholamjan, Chengbo Zhai
Izlaganje sa skupa


Posjeta: 7.454 *